MAUDE Adverse Event Report: CARL ZEISS MEDITEC AG OPMI® DRAPES STERILE; DRAPE, SURGICAL

CARL ZEISS MEDITEC AG OPMI® DRAPES STERILE; DRAPE, SURGICAL
Model Number 306026-0000-000
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/04/2018
Type of Reportable Event Malfunction
Event or Problem Description
Hair was found in the package before it was opened in the operating room.It was found in the opmi drapes sterile package manufactured by carl zeiss (b)(4).There was no patient involvement.

Brand Name
OPMI® DRAPES STERILE
Common Device Name
DRAPE, SURGICAL
Manufacturer (Section D)
CARL ZEISS MEDITEC AG
5160 hacienda drive
dublin CA 94568
MDR Report Key8145988
Report Number8145988
Device Sequence Number1407380
Product Code KKX
UDI-Device Identifier04049539101198
UDI-Public(01)04049539101198(10)D180092A(17)230128(241)3060260000000
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/05/2018
Report Date (Section F) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number306026-0000-000
Device Catalogue Number306026-0000-000
Device Lot NumberD180092A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/10/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA12/05/2018